Numerical approaches to linear—quadratic differential games with imperfect observations

Arunabha Bagchi, Geert Jan Olsder

    Research output: Contribution to journalArticleAcademic

    2 Citations (Scopus)
    67 Downloads (Pure)

    Abstract

    A two-person pursuit—evasion stochastic differential game with state and measurements corrupted by noises is considered. In an earlier paper the problem was reformulated and solved in an infinite-dimensional-state space, and the existence of saddle-point solutions under certain conditions was proved. The present paper provides a numerical solution for the resulting continuous-time integro-partial differential equations. This solution scheme is based on the utilization of the second guessing technique, and, in spite of the fact that a complicated set of integro-partial differential equations have to be solved, the numerical results seem plausible and promising.
    Original languageUndefined
    Pages (from-to)423-433
    JournalJournal of the Franklin Institute
    Volume315
    Issue number5-6
    DOIs
    Publication statusPublished - 1983

    Keywords

    • IR-69181

    Cite this